Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Getting dizziness after taking Diovan

Hello I have start taking Diovan Since 3 DAYS so the only thing is that when i started with diovan i feel dizness and noisy on my ears so is it because my first time Hello I have start taking Diovan Since 3 DAYS so the only thing is that when i started with diovan i feel dizness and noisy on my ears so is it because my first time
Asked On : Thu, 13 Jan 2011
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,Gada,
Thanks for query,
Diovan,a antihistamine can give rise to drowsiness and dizziness.
So if it produces inconvenience toy can stop.
Ok and bye.
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor